# SDR AALA202107288097

- Difficulty date: July 26, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 53,181 hours, 33,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3422
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 53,181 hours, 33,531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT TEST FAILED. EMERGENCY POWER SUPPLY UNIT EXIT LOAD EMERGENCY LEFT MESSAGE DISPLAYED. REPLACED EMERGENCY POWER SUPPLY UNIT 11WL PER AMM 33-51-38.
